# SDR YENA2025091600940

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 10,346 hours, 1,536 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Pump
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) "FUEL ACT XFR FAULT MESSAGE APPEARED ON ECAM; PRIMED ACT TRANSFER PUMP AND RESET THERMAL RELAY PER MM 28-25-00-869-002-A CHK OK FUEL TRANSFER OK PER 28-28-00."
